MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AGG. PLUS SHAVER BLADE SMALL JOINT F-SERIES 3.5MM EACH - ORDER MULTIPLES; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE AGG. PLUS SHAVER BLADE SMALL JOINT F-SERIES 3.5MM EACH - ORDER MULTIPLES; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375638000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: stryker small joint cutter break while being used on a patient.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause of the failure could be excessive force applied by the user, such as bending or prying, which may lead to the bending or breaking of the arthroscopic shaver blades.Additionally, the blade may have come into contact with a hard object, which could have damaged the teeth and impacted the housing edges.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported during a case, 1 of the stryker small joint cutter broke while being used on a patient, the surgical team were able to remove the bit that broke.
 
Additional Manufacturer Narrative
Alleged failure: stryker small joint cutter break while being used on a patient the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause of the failure could be excessive force applied by the user, such as bending or prying, which may lead to the bending or breaking of the arthroscopic shaver blades.Additionally, the blade may have come into contact with a hard object, which could have damaged the teeth and impacted the housing edges.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
AGG. PLUS SHAVER BLADE SMALL JOINT F-SERIES 3.5MM EACH - ORDER MULTIPLES
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22913332
Report Number0002936485-2025-00737
Device Sequence Number15758452
Product Code GFA
UDI-Device Identifier37613327061995
UDI-Public37613327061995
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375638000
Device Lot Number23124CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown